| Model Number |
N/A |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.The user facility is foreign; therefore a facility medwatch report will not be available.Report source: (b)(6).
Event or Problem Description
It was reported that during an inventory inspection, it was discovered that the driver does not hold a blade anymore.There was no patient involvement.
Event or Problem Description
This follow-up report is being submitted to relay additional information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.The contra angle screwdriver was returned for investigation.The driver was functionally tested by inserting a contra angle blade.It was noted that the driver was able to retain the blade, however the blade was sticking during insertion and removal from the driver collet.Dhr was reviewed and no discrepancies were found.Investigation results concluded that the reported event was due to the same blade mating issue that scar-01449 addresses.The driver was manufactured 6 jul 2017, while the actual implementation date of the corrective actions resulting from the scar was (b)(6) 2017.Since this driver was manufactured before a correction occurred, it is susceptible to the blade mating issue this scar addresses.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint was opened because sales associate charlotte schutz reported the driver is no longer functional.The 90 deg contra angle screwdrivr (part# 24-1189, lot# 727920) was returned for investigation.It was reported that the blade doesn't hold to the screwdriver anymore and the blade stops not in the screwdriver anymore which was interpreted to mean the screwdriver would not retain the blade.The driver was functionally tested by inserting a contra angle blade (sp-2379), locking it in place, and attempting to pull it out.It was noted that the driver was able to retain the blade, therefore the complaint is unconfirmed.The most likely underlying cause could not be determined.There are no indications of manufacturing defects this is the only complaint regarding the inability to retain a blade for this part# 24-1189, lot# 727920.The application fmea (see general instrument afmea) has been reviewed and it was determined that the reported event is identified in line #9 \ use of instrument \ use of general instrument \ does not engage/disengage with implant or mating instrument.The risk has a listed severity of 3 (referring to sop 4.1.1, modification to surgical procedure, major increase in surgical time) and occurrence of 2 (referring to sop 4.1.1, = 3%).
Event or Problem Description
This follow-up report is being submitted to relay additional information.